# SDR DXTA2024030711120

- Difficulty date: March 5, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N832QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000076
- Aircraft time: 1,709 hours, 970 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Main Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN CLOSING THE MAIN CABIN DOOR, THE HANDLE HITS SOMETHING INTERNALLY APPROXIMATELY HALF WAY THROUGH THE CLOSING MOTION, AND IS UNABLE TO ADVANCE FURTHER WITHOUT SIGNIFICANT FORCE. DURING ONE CYCLE, THE HANDLE STOPPED HALF WAY AND COULD NOT BE ADVANCED AT ALL.  ADJUSTED THE STRIKER ECCENTRICS FOR THE FORWARD I UPPER MED DOOR LATCH WITH GOOD OPS CHECKS IAW MM 52-10-00.
